advertisement
Question
Posted by: Lee | 2008/01/09

Confused!!!!!

I went off the injection last year march and its been a year since then i had my periods once in august 2007 for a few days and then nothing after that although ive experienced the bloatin headches and cramps, i had unprotected sex onthe 5 Jan 2008, could i be pregnant? With my 1st child i new instantly i was pregnant how long before you can take a test to see as it is only 4 days.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It can take up to a year for your periods to return after stoppping the injection, so this is the liekeliest cause.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Boo | 2008/01/11

Hi Lee

i suggest you wait about 2 weeks (14 days) before you do a hpt, with my pregnancy i did a few tests and they were all negative so blood test told me the truth, if you are stressed about it go and have blood tests done to make sure.

:) good luck

Reply to Boo

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement